Finiteness of Profinite Groups with a Rational Probabilistic Zeta Function

Duong Hoang Dung

Research output: Contribution to journalArticle

Abstract

We prove that every profinite group in a certain class with a rational probabilistic zeta function has only finitely many maximal subgroups.

Original languageEnglish
Pages (from-to)787-795
Number of pages9
JournalCommunications in Algebra
Volume44
Issue number2
DOIs
Publication statusPublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Finiteness of Profinite Groups with a Rational Probabilistic Zeta Function'. Together they form a unique fingerprint.

  • Cite this